# SDR DALA2015120207398

- Difficulty date: December 1, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 33, LT BETWEEN STR 42-43L.   REPLACED CLEAT IAW SRM 51-72-11 AND DWG D53231626 AND D53231535.
